Unilateral tongue angioedema induced by angiotensin converting enzyme inhibitor : a case report

Joint Authors

al-Huqani, Zamzam Khalaf
al-Kayyumi, Maysa Hamid
al-Tamimi, Salim Hamdan
al-Mahrezi, Abd al-Aziz

Source

Oman Medical Journal

Issue

Vol. 35, Issue 1 (31 Jan. 2020)4 p.

Publisher

Oman Medical Specialty Board

Publication Date

2020-01-31

Country of Publication

Oman

No. of Pages

4

Main Topic

Medicine

Abstract EN

Tongue angioedema is a well-recognized side effect of angiotensin-converting enzyme inhibitor particularly during the first few months of initiation.

Unilateral tongue involvement is rarely encountered.

We report the case of a 78-year-old woman who presented with unilateral right side tongue angioedema, which occurred after two years of lisinopril use.

She did not have any respiratory distress and her symptoms had completely resolved after twelve hours of observation.

Lisinopril was discontinued and no recurrence of angioedema was reported.

American Psychological Association (APA)

al-Huqani, Zamzam Khalaf& al-Kayyumi, Maysa Hamid& al-Tamimi, Salim Hamdan& al-Mahrezi, Abd al-Aziz. 2020. Unilateral tongue angioedema induced by angiotensin converting enzyme inhibitor : a case report. Oman Medical Journal،Vol. 35, no. 1.
https://search.emarefa.net/detail/BIM-955475

Modern Language Association (MLA)

al-Mahrezi, Abd al-Aziz…[et al.]. Unilateral tongue angioedema induced by angiotensin converting enzyme inhibitor : a case report. Oman Medical Journal Vol. 35, no. 1 (Jan. 2020).
https://search.emarefa.net/detail/BIM-955475

American Medical Association (AMA)

al-Huqani, Zamzam Khalaf& al-Kayyumi, Maysa Hamid& al-Tamimi, Salim Hamdan& al-Mahrezi, Abd al-Aziz. Unilateral tongue angioedema induced by angiotensin converting enzyme inhibitor : a case report. Oman Medical Journal. 2020. Vol. 35, no. 1.
https://search.emarefa.net/detail/BIM-955475

Data Type

Journal Articles

Language

English

Notes

Includes bibliographical references

Record ID

BIM-955475